Q for women. Anyone here have odd cycles. Cycles that last and last and last

%d comments
  • Ugh!

  • Dislike :( I can't really help with length per se but are you on iodine? That has really helped mine.

  • I had those issues...it was before I knew I had lyme, and I thought it was because of my IUD, so I had it removed but it didn't go away...so I ended up having an ablation since I knew I wasn't having anymore kids...it may have been lyme related not sure

  • Nothing odd for me but I also don't have as severe of symptoms as many on this board.

  • Iodine supplement? What did you take @Sara Z?

  • I had odd moods start to happen and always have had bad pain before the start and during, also long cycles, they have been regular though..maybe a few days off 28 days, looked at low progesterone symptoms and decided to give progesterone creme a shot, it's improved my mood, lessened the length of my cycle, they now sneak up on me they are so painless and don't get headaches i used to, decreased the flow to what one would think is "normal" at least what I got when I was younger (I never took birth control my whole life coudn't stand it the 2 seperate times I tried it) and my boyfriend always reminds me to put it on a few times a day because he appreciates my better mood so much, he doesn't want me running out either..I feel soooo much better in that way..oh and I've been using since April I like the improvements so much!

  • Lia Mack, I take standard process prolamine iodine. One a day. If I do not I have much heavier and much more painful pds. Now who knows if this is also because of the 25+ other supplements ;P but I recall my doctor specifically pointing out that iodine is important in this area.

  • Another thing that can help is a supplement called Vitex. It's pretty inexpensive & it works great for balancing cycles. It naturally helps low progesterone.

  • How old are you Lia? I have had my period every 3 weeks for years. I'm premenopausal and some months I'll have my period 2weeks, stop a week and start again. Its annoying.